MAUDE Adverse Event Report: MEDTRONIC, INC. AFFERA; PERCUTANEOUS CARDIAC ABLATION CATHETER FOR TREATMENT OF ATRIAL FIBRILLATION WITH

MEDTRONIC, INC. AFFERA; PERCUTANEOUS CARDIAC ABLATION CATHETER FOR TREATMENT OF ATRIAL FIBRILLATION WITH
Model Number AFR-00001
Medical Device Problem Codes Device Contamination with Chemical or Other Material (2944); Adverse Event Without Identified Device or Use Problem (2993); No Apparent Adverse Event (3189)
Health Effect - Clinical Codes Abdominal Pain (1685); Pulmonary Edema (2020); Heart Block (4444)
Date of Event 12/02/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that post-operatively to a completed cardiac ablation procedure, reported to the hospital with complaints of abdominal pain.The patient was hospitalized and discharged home two days later.The patient is a participant in a clinical study.No further patient complications have been reported as a result of this event.On (b)(6) 2026: it was later reported that the cardiac ablation procedure was two days prior to the patient reporting to the hospital with abdominal pain.(b)(6) 2025: it was later reported that two consecutive steam pops occurred intraoperatively a cardiac ablation procedure.The catheter was removed and char/thrombus formation was observed on the catheter.The catheter was replaced.Another steam pop occurred.As a result of ablation this area, the patient developed left bundle branch block (lbbb).A transesophageal echocardiogram and chest x-ray were performed.
 
Additional Manufacturer Narrative
Continuation of d10: product id: afr-00001 product type: catheter medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was later reported that the patient was admitted for acute exacerbation of combined systolic and diastolic congestive heart failu re.The patient received an upgraded device.In the emergency department the patient was found to have an elevated probnp of 2394.Troponin was elevated at 25,000.The patient had a mildly elevated creatinine of 1.4.Chest x-ray showed worsening bibasilar opacities concerning for pneumonia.Cta of the chest showed cardiomegaly with mild pulmonary edema.The patient was admitted to the hospital for monitoring on telemetry, trending troponin.The patient is started on iv diuretic medication.A repeat echocardiogram was obtained showed an ef of 20% with severe diastolic dysfunction.Troponin has trended down.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
AFFERA
Common Device Name
PERCUTANEOUS CARDIAC ABLATION CATHETER FOR TREATMENT OF ATRIAL FIBRILLATION WITH
Manufacturer (Section D)
MEDTRONIC, INC.
880 technology park drive
billerica MA 01821
Manufacturer (Section G)
MEDTRONIC, INC.
880 technology park drive
billerica MA 01821
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key24890771
Report Number3012520654-2026-00167
Device Sequence Number9835123
Product Code QZI
UDI-Device Identifier00763000973391
UDI-Public(01)00763000973391(17)261012(10)0232246750
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P240013
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAFR-00001
Device Catalogue NumberAFR-00001
Device Lot Number0232246750
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2026
Supplement Date Received by Manufacturer04/21/2026
Initial Report FDA Received Date04/15/2026
Supplement Report FDA Received Date05/05/2026
Date Device Manufactured09/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11...
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age50 YR
Patient SexMale
Patient Weight104 KG